Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lorentzian symmetric spaces


Authors: M. Cahen and N. Wallach
Journal: Bull. Amer. Math. Soc. 76 (1970), 585-591
MSC (1970): Primary 5373, 5378
DOI: https://doi.org/10.1090/S0002-9904-1970-12448-X
MathSciNet review: 0267500
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, Les espaces symétriques noncompacts, Ann. Sci. École Norm. Sup. (3) 74 (1957), 85-177. MR 21 #3516. MR 104763
  • 2. M. Cahen and R. McLenaghan, Métriques des espaces lorentziens symétriques à quatre dimensions, C. R. Acad. Sci. Paris Ser. A-B (1968), A1125-A1128. MR 37 #6881. MR 231326
  • 3. J. Wolf, Spaces of constant curvature, McGraw-Hill, New York, 1967. MR 36 #829. MR 217740
  • 4. E. J. Taft, Orthogonal conjugacies in associative and Lie algebras, Trans. Amer. Math. Soc. 113 (1964), 18-29. MR 29 #1229. MR 163930

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5373, 5378

Retrieve articles in all journals with MSC (1970): 5373, 5378


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12448-X

American Mathematical Society